# SDR AALA20140419006

- Difficulty date: April 18, 2014
- Submitted: April 21, 2014
- Operation: Air carrier
- Aircraft: N426AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49338
- Aircraft time: 78,121 hours, 41,808 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERHEAD EMERGENCY LIGHTS FROM ROWS 12 TO 16.  REPLACED BATTERY PACK FOR OVERHEAD EMERGENCY LIGHTS FROM ROWS 12 TO 16, OPERATIONS CHECKED NORMAL.
